Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 517296, 4 pages
Research Article

Sufficiency Criteria for a Class of -Valent Analytic Functions of Complex Order

Department of Mathematics, Abdul Wali Khan University, Mardan 23200, Pakistan

Received 21 December 2012; Accepted 26 February 2013

Academic Editor: Fuding Xie

Copyright © 2013 Muhammad Arif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Muhammad Arif, Muhammad Ayaz, and Mohamed Kamal Aouf, “New Criteria for Functions to Be in a Class of -Valent Alpha Convex Functions,” The Scientific World Journal, vol. 2013, pp. 1–4, 2013. View at Publisher ยท View at Google Scholar